MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. PEEK ANATOMIC SPACER/INSTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. PEEK ANATOMIC SPACER/INSTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6246011
Medical Device Problem Codes Mechanical Problem (1384); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding an event which occurred during servicing.It was reported that new set came with inserters and inner shaft which don't thread in fully, it was noticed that button of the driver sticks and it appears tip of inner shaft is bent slightly and it was noticed that extender tab was bent. there was no patient involvement reported.
 
Additional Manufacturer Narrative
H3: product analysis of part# 6246011, lot # em23g002 functional inspection confirmed the inner threads are worn from repeated use.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PEEK ANATOMIC SPACER/INSTR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24577454
Report Number3003120897-2026-00444
Device Sequence Number18760627
Product Code LXH
UDI-Device Identifier00613994305374
UDI-Public(01)00613994305374(11)230719(10)EM23G002
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6246011
Device Catalogue Number6246011
Device Lot NumberEM23G002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown